Our mission:

TO deliver inspirational whole health integrative wellness in a fun, relaxing, beautiful, and restorative environment.

 

BREATHE    ·    NOURISH    ·    FLOW

Featuring inspiring daily yoga with Muriel Toutant,  nutrition and fitness coach Lucia Di Cesare, and personal development coach & re-connective healer Christine Brodmerkel.     

Day 1    

(Arrival day activities based on arrival schedules)

·  Check-in & hello /meet and greet.....Welcome drink /organic juice  cocktails   followed by swimming, feet in the sand, poolside relaxing.

· Optional short flow & restorative yoga w/ introduction to instructor Muriel Toutant in roof top palapa. (Time TBD)

· Group introduction and arrival ceremony in roof top palapa w/ personal development by Christine B.  (Time TBD)

· Welcome dinner in Villa or outdoor oceanfront dinning w/ announcements.(Time TBD)

· Evening relaxing poolside or personal time.  (Time TBD)

Day 2

7:00-7:30              Morning smoothies and Lucia´s organic juices , tea, coffee.

7:30-9:00              Morning yoga session with Muriel in roof top palapa.

9:00-10:15             Group breakfast w/ intro to nutrition & wellness coach  Lucia

10:15-12:30                 Free time - RELAX.

12:30-2:30             Group culinary class - gourmet lunch preparation with Lucia

2:30-3:30                  Free time

3:30 - 5:00            Group session personal development w/ Christine B in roof top                     

5:00-6:00                 Free time/ Optional sessions w/ nutritionist Lucia, or Christine B

6:00-7:00              Evening restorative yoga and meditation w/ Muriel.

7:30 -                    Dinner, Drinks, Relax…..

Day 3

7:00-7:30              Morning smoothies, coffee, tea.

7:30-9:00              Morning yoga session 1.5 hour.

9:00-10:00            Group breakfast.

10:00-11:30            Personal development with Christine or Pilates style, body 

                              weight exercises w/ Lucia

12:00-3:00             Group excursion – Snorkel & Boat trip of Isla & Lunch or Isla  Contoy ( 3-4 hrsTBD).

3:00-:6:00                Free time - RELAX Optional personal development w/ Christine or Pilates style body weight work w/ Lucia

6:00 +                   Culinary class - gourmet dinner preparation w/ Lucia 

7:30-                     Dinner, Drinks, Relax.

Day 4

7:00-7:30               Morning smoothies, coffee, tea.

7:30-9:00               Morning yoga session 1.5 hour.

9:00-10:00              Group breakfast prepared by Lucia De Cesare

10:30-12:00              Morning session with personal development coach Christine

12:00- 6:00                 Free time - Relax on or off site.  Lunch on or off site.

6:00 -8:00              Optional cooking class on Mexican sauces & tapas w/ our private chefs

8:00-                      Dinner, Drinks, Relax.

                               Optional  Day 4  - Reading the labels, shop smarter w/Lucia or    

                               Group or individual personal development w/ Christine

Day 5

6:30-7:00                Morning smoothies, coffee, tea.

7:00-8:00                Morning yoga session 1 hour.

8:00-8:45                Group breakfast.

9:00-6:30                Excursion to Ek Balam.

6:30-8:00                   Free time - RELAX.

7:00-8:00                Optional restorative  1 hr

8:00-                       Dinner, Drinks, Relax   

                              Optional Day 5 - for those not traveling to Ek Balam - 10am

                               fitness class w/ Lucia Group discussion: The truth about sugar  where is it hiding?

Day 6

6:30-7:30                Morning smoothies, coffee, tea.

7:30-9:00                Morning yoga session 1.5 hour.

9:00-9:30                Group breakfast.

9:30-4:00                    Free time - RELAX. (optional lunch in or island excursion)

                               Optional Per development w/ Christine B or coaching w/ Lucy

4:00-5:15               Optional group yoga - meditation session. ( 1- 1.25 hrs)

5:30 *                     Dinner out

Day 7

6:30-7:30                Morning smoothies, coffee, tea.

7:30-9:00                Morning yoga session 1.5 hour.

9:00-10:00              Group breakfast.

9:30-1:00                     Free time and RELAX

1:00-5:00                     Free time - RELAX  & Lunch out - Optional session  - Spices, for flavor & health (Lucia tbd)

5:00-6:00                Optional evening restorative yoga class

6:00-7:30                Closing ceremony, celebration led by Christine B

8:00-                       Departure Dinner, Drinks, Relax.

Day 8 (Departure Day)

6:00-10:00               Morning smoothies, coffee, tea & breakfast

7:30-9:00                 Morning yoga optional

9:00-                        Coordination of transfers, checkouts, etc.

Week long optional sessions with Muriel, Christine, or Lucia 

-       Private yoga session

-       Personal development coaching

-       Afternoon optional session: Spices, for flavor and health (Lucia tbd)

-       Fitness class optional (Lucia tbd)

-       Private cooking class during free time

-       Private fitness class during free time

-        Private consultation: how to create the optimal menu plan for your body,  full vitamin and mineral deficiency analysis and body systems  evaluation to create a unique plan

-       Grocery store tour: how to spot the frauds and choose healthier options